# SDR 2010FA0000582

- Difficulty date: May 17, 2010
- Submitted: June 18, 2010
- Operation: General aviation
- Aircraft: N4300W
- Make and model: Beech A36
- Aircraft serial: E487
- Engine: Cont IO520BB
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,501 hours
- Component: Rt Flap
- Component part number: 3516505079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((OF1R)) DURING AN ANNUAL INSP, THE RT FLAP RIB WAS FOUND CRACKED THROUGH THE L/E RELIEF CUTOUT, IN THE UPPER FANGE BEND RADIUS, AND THROUGH THE ACTUATOR ATTACH BRACKET NUTPLATE RIVET HOLES.  THIS COULD ONLY BE VIEWED THROUGH THE INBD ROLLER BOLT ACCESS HOLE.  THE CRACKS HAD ALMOST INTERSECTED EACH OTHER, WHICH WOULD LEAVE THE ATTACH BRACKET BEING LEFT ONLY HELD ON BY THE SCREWS THRUGH THE TOP FLAP SKIN.  FAILURE WHILE BOARDING ACT OR SPLIT FLAP SITUATION IN FLIGHT WAS IMMENENT.  SUSPECT THIS SITUATION IS CAUSED BY FLAPS BEING EXTENDED IN HIGHER THAN DESIGN AIRLOADS, INCORRECT UP STOP BUMPER RIGGING AND STEPPING ON FLAP WHILE BOARDING, ALTHOUGH LT FLAPS CRACKED ALSO.
